# SDR AWXA200401267

- Difficulty date: October 25, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK FRETTING CORROSION WAS FOUND LT OUTBOARD SEAT TRACK BETWEEN FR 45 AND FR 46.  MAINTENANCE REMOVED CORRODED LT OUTBOARD SEAT TRACK FROM FR 45 TO FR 46; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
